# SDR AALA980372

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE MAIN SECTION OF KRUEGER FLAP.  REPLACED MAIN KRUEGER FLAP WITH NEW SERVICEABLE FLAP.  TST:  25,415.42 HOURS.  CYCLES:  9,488.  (X)
